Home›GenCare›GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose
GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose
$14.99
$14.99
✅ NON DROWSY FORMULA - Fex-Allergy Relief pills (comparable active ingredients to Allegra) are the non-drowsy way to fight indoor and outdoor allergies year round. Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car.
✅ ITCHY EYES, NOSE & THROAT RELIEF - Our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat. Experience full 24 hour allergy symptom relief from just one easy to swallow tablet.
✅ FIGHTS HIVES - Adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, hay fever, pet dander, dust and other common allergens. Itch support comes fast and then hives will gradually reduce in size and number.
✅ COLD SYMPTOM SUPPORT - Always keep our Fex-Allergy Relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets.
✅ 100% SATISFACTION GUARANTEE - You don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied allergy relief customers...Click Add-to-Cart Today!
Product Details:
Take 1 tablet once a day.
Contains 90 (180mg) tablets of Fexofenadine HCl.
For adults and children 12 and older
Product is comparable to Allegra over the counter tablets
Reviews
GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose
{"id":4769442660441,"title":"GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor \u0026 Indoor Allergies | Relieves Itchy Eyes \u0026 Nose","handle":"gencare-allergy-relief-pills-fexofenadine-hcl-180mg-90-tablets-non-drowsy-antihistamine-allergy-pills-for-hay-fever-seasonal-allergies-outdoor-indoor-allergies-relieves-itchy-eyes-nose","description":"\u003cmeta charset=\"UTF-8\"\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ NON DROWSY FORMULA - Fex-Allergy Relief pills (comparable active ingredients to Allegra) are the non-drowsy way to fight indoor and outdoor allergies year round. Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ ITCHY EYES, NOSE \u0026amp; THROAT RELIEF - Our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat. Experience full 24 hour allergy symptom relief from just one easy to swallow tablet.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ FIGHTS HIVES - Adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, hay fever, pet dander, dust and other common allergens. Itch support comes fast and then hives will gradually reduce in size and number.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ COLD SYMPTOM SUPPORT - Always keep our Fex-Allergy Relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ 100% SATISFACTION GUARANTEE - You don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied allergy relief customers...Click Add-to-Cart Today!\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\n\u003cp\u003e\u003cb\u003eProduct Details:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eTake 1 tablet once a day.\u003c\/li\u003e\n\u003cli\u003eContains 90 (180mg) tablets of Fexofenadine HCl.\u003c\/li\u003e\n\u003cli\u003eFor adults and children 12 and older\u003c\/li\u003e\n\u003cli\u003eProduct is comparable to Allegra over the counter tablets\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e\u003cb\u003e\u003c\/b\u003e\u003c\/span\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2021-01-01T16:46:08-05:00","created_at":"2020-12-30T15:04:01-05:00","vendor":"My Veegan","type":"","tags":[],"price":1499,"price_min":1499,"price_max":1499,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":32331680022617,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor \u0026 Indoor Allergies | Relieves Itchy Eyes \u0026 Nose","public_title":null,"options":["Default Title"],"price":1499,"weight":0,"compare_at_price":null,"inventory_management":"shopify","barcode":"","quantity_rule":{"min":1,"max":null,"increment":1}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/71WiikAdDzL._AC_SL1500.jpg?v=1609358643","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51FZBSBZ54L._AC.jpg?v=1609358646","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61rkMUEUSIL._AC.jpg?v=1609358646","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51UakIbjyXL._AC.jpg?v=1609358646"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/71WiikAdDzL._AC_SL1500.jpg?v=1609358643","options":["Title"],"media":[{"alt":null,"id":7288593547353,"position":1,"preview_image":{"aspect_ratio":0.524,"height":1396,"width":732,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/71WiikAdDzL._AC_SL1500.jpg?v=1609358643"},"aspect_ratio":0.524,"height":1396,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/71WiikAdDzL._AC_SL1500.jpg?v=1609358643","width":732},{"alt":null,"id":7288593580121,"position":2,"preview_image":{"aspect_ratio":0.828,"height":500,"width":414,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51FZBSBZ54L._AC.jpg?v=1609358646"},"aspect_ratio":0.828,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51FZBSBZ54L._AC.jpg?v=1609358646","width":414},{"alt":null,"id":7288593612889,"position":3,"preview_image":{"aspect_ratio":1.176,"height":425,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61rkMUEUSIL._AC.jpg?v=1609358646"},"aspect_ratio":1.176,"height":425,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61rkMUEUSIL._AC.jpg?v=1609358646","width":500},{"alt":null,"id":7288593645657,"position":4,"preview_image":{"aspect_ratio":0.608,"height":498,"width":303,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51UakIbjyXL._AC.jpg?v=1609358646"},"aspect_ratio":0.608,"height":498,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51UakIbjyXL._AC.jpg?v=1609358646","width":303}],"content":"\u003cmeta charset=\"UTF-8\"\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ NON DROWSY FORMULA - Fex-Allergy Relief pills (comparable active ingredients to Allegra) are the non-drowsy way to fight indoor and outdoor allergies year round. Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ ITCHY EYES, NOSE \u0026amp; THROAT RELIEF - Our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat. Experience full 24 hour allergy symptom relief from just one easy to swallow tablet.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ FIGHTS HIVES - Adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, hay fever, pet dander, dust and other common allergens. Itch support comes fast and then hives will gradually reduce in size and number.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ COLD SYMPTOM SUPPORT - Always keep our Fex-Allergy Relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ 100% SATISFACTION GUARANTEE - You don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied allergy relief customers...Click Add-to-Cart Today!\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\n\u003cp\u003e\u003cb\u003eProduct Details:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eTake 1 tablet once a day.\u003c\/li\u003e\n\u003cli\u003eContains 90 (180mg) tablets of Fexofenadine HCl.\u003c\/li\u003e\n\u003cli\u003eFor adults and children 12 and older\u003c\/li\u003e\n\u003cli\u003eProduct is comparable to Allegra over the counter tablets\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e\u003cb\u003e\u003c\/b\u003e\u003c\/span\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e"}